Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes nausea during high BP while on Valsartan?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 5712 Questions

default
Posted on Sat, 17 Mar 2018 in Hypertension and Heart Disease
Question: I have felt nauseous since about 11am. I had big breakfast. Nausea off and on most of the day. Decided to check blood pressure . Left arm 167/83. Right arm 158/93. I am on valsartan 80mg a day. I have gained some weight. I weigh 167 Nd 74 years old.
doctor
Answered by Dr. Ilir Sharka 36 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome on HCM!

Regarding your concern, I would explain that your symptoms seem to be caused by uncontrolled high blood pressure, as your actual blood pressure values are high.

Being overweight can cause such raise in blood pressure values.

Regarding the difference in blood pressure values between two arms, this is a normal finding, related to the anatomy of blood vessels in both arms.

Coming to this point, making some changes to your actual therapy is necessary to have a better control of blood pressure.

In this regard, increasing the dose of valsartan up to 160 mg daily as a single dose, would be a reasonable option.

Hope you will find this answer helpful!

Kind regards,

Dr.Iliri
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Overweight

doctor1 MD

my son played rugby and after the match his heart rate was raised for quite a while and said he felt short of breath other weeks his hand have been shaking after match he is not overweight and eats healthy but is at university so probably does drink achohol several times a week and had an energy drink before the match.Could it be something serious

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I have an 18year old son who is not overweight but when he does any form of excercise his heart rate increases rapidly. eg he rode my excercise bike quite swifly for 3 minutes and his heart rate went up to 200 is this an issue. This is not the first time this has happened.

doctor1 MD

My mother is 64 yrs old and about 50 lbs overweight she is taking 50 mg of Metroprolo daily perscribed by her doctor to reduce her heart rate. Heart rate was 104 unmedicated, she wants to start using the HCG diet to reduce her weight. is there any concerns using HCG drops with this medication? Thanks

doctor1 MD

Went on a vacation, walking alot in the heat (about 10-15 miles/day) sightseeing. Got swelling around ankles & calves & reddish rash (not raised or itchy). Male 53 years. Recent check up good, slightly overweight, moderately active (exercise 3-4x/week).

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE OF SYNTHROID AND IN THE MEANTIME, I AM EXHAUSTED, MY JOINTS HURT, AT THE MOST RIDICULOUS TIMES-MY...

doctor1 MD

Hi I have chest pain after I eat or when I lay down and it's so painful them my neck starts throbbing and I went to the er the other night and they said it's probably GERD . this happens almost every day/night. Mainly after I eat

doctor1 MD

I developed a rush on my penis Can you recommend a cream that would be affective for that?